A 22-year-old female asked:
i'm on the bc pill lomedia 24 fe.i took 2 30 mg sudafed,drank peppermint tea,& took chlor-trimeton 4 mg & now i'm having spotting.break through bleed?
1 doctor answer
Dr. Jeff Livingston answered
22 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. Its not likely that the other medications caused it. It is more likely that it happened because you are sick and needed the medications. The exact cause for breakthrough bleeding can not usually be determined.
Answered on Aug 31, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month